# SDR EE4Y2023122719068

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17065120443
- Part serial: NA
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, FROM FR81+95MM TO FR82+85MM, BETWEEN STRINGER 23LH+35MM AND STRINGER 26LH+105MM, EXTERNAL SKIN WITH EXISTING REPAIR WITHOUT TRACEABILITY OF MATERIALS. FURTHERMORE, FROM FR80+70MM TO FR81+70MM, BETWEEN STRINGER 23LH AND STRINGER 24LH EXTERNAL SKIN WITH EXISTING BLENDOUT.   NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2023-190-030676 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2023-18905-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 SPECIAL ITEM 21-51 AND 21-50 ).
